MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383532
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.K183399; k243403.The complaint of a leak at the septum was confirmed from the photograph that was provided for investigation.The photograph showed one 22g nexiva iv catheter with evidence of use.The needle was shown separate from the iv catheter.A red colored material was observed on the external surface of the catheter adapter, which supports the complainant's description of the reported event.The red colored material on the external surface of the catheter adapter is evidence of damage or misassembly of the internal components at the catheter adapter, which could allow fluid to leak from this location.The cause of the reported leak was confirmed to be manufacturing.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.We appreciate you taking the time to bring this observation to our attention.We regret any inconvenience this incident may have caused you and your facility.
 
Event or Problem Description
It was reported that there was a leakage at the septum.After placing drip, blood came dripping out of this (see arrow) cap, something that should not be possible.This also happened to only one drip from this lot number.Has this product already been used in patients: yes.Has there been any risk to the patient or user: no.Response received on: 4/10/2026 what difference does it make exactly when the incident occurred? in any case, it was (b)(6).

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24887949
Report Number1710034-2026-00421
Device Sequence Number15908535
Product Code FOZ
UDI-Device Identifier00382903835324
UDI-Public(01)00382903835324(11)251028(17)281031(10)5301047
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383532
Device Lot Number5301047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown